Michigan, 2025

Blizzard and Winter Storm in Michigan, November 26 to 27, 2025

November 26 to 27, 2025 · NWS MQT · 12 events in 12 counties and zones

A strong low pressure system brought high wind and heavy snow to portions of the Upper Midwest and Great Lakes, significantly impacting travel during Thanksgiving week. Snowfall totals in the western and central UP ranged from 1 to 3 feet, and wind gusts of 40 to 60 mph caused blizzard conditions.

Where it happened

Every event with a place to put it; 12 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
12

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS MQT wrote it up.

A strong low pressure system brought high wind and heavy snow to portions of the Upper Midwest and Great Lakes, significantly impacting travel during Thanksgiving week. Snowfall totals in the western and central UP ranged from 1 to 3 feet, and wind gusts of 40 to 60 mph caused blizzard conditions. The wind combined with initially wet snow stuck to trees resulted in downed trees and wires, causing around 14,000 customers in the western and central UP to lose power, some for as long as 30 hours. Several warming shelters opened for residents who lost power. Area snowmobile trails experienced severe damage due to downed trees, resulting in negative economic impact to area businesses. Non-essential travel was discouraged in portions of the western UP, and there were several reports of cars sliding off the roads. Lake effect snow continued into the Thanksgiving weekend.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Marquette, MI wrote its last area forecast discussion before the first event at Nov 26, 2:31 AM CST, 29 minutes earlier. Its key messages:

  • High impact winter weather is expected over the next several days. An additional 12 inches or so of snowfall is still expected over the inland areas of the Keweenaw, Ontonagon, and Gogebic counties as well as the Michigamme Highlands of Baraga and Marquette counties north of US-41 between now and Thursday evening.
  • Blizzard Warnings are in effect for lakeshore adjacent counties of the west and north-central U.P. where high snowfall rates (1+ inch per hour) combined with wind gusts greater than 40 mph will drastically reduce visibility.
  • Gales up to 45 kts continue to expand across Lake Superior today and remain until Thursday night. Storm Force Winds to 50 kts are expected across the central lake today. Significant wave heights look to reach up to 15 to 20 ft today into this evening.
  • Minor lakeshore flooding and beach erosion is possible along the Lake Superior shoreline now through Thanksgiving.
Area forecast discussion, Nov 26, 2:31 AM CST, 29 minutes before
Area Forecast Discussion
National Weather Service Marquette MI
331 AM EST Wed Nov 26 2025

.KEY MESSAGES...

- High impact winter weather is expected over the next several
  days. An additional 12 inches or so of snowfall is still
  expected over the inland areas of the Keweenaw, Ontonagon, and
  Gogebic counties as well as the Michigamme Highlands of Baraga
  and Marquette counties north of US-41 between now and Thursday
  evening.

- Blizzard Warnings are in effect for lakeshore adjacent
  counties of the west and north-central U.P. where high
  snowfall rates (1+ inch per hour) combined with wind gusts
  greater than 40 mph will drastically reduce visibility.

- Gales up to 45 kts continue to expand across Lake Superior
  today and remain until Thursday night. Storm Force Winds to 50
  kts are expected across the central lake today. Significant
  wave heights look to reach up to 15 to 20 ft today into this
  evening.

- Minor lakeshore flooding and beach erosion is possible along
  the Lake Superior shoreline now through Thanksgiving.

&&

.DISCUSSION...
Issued at 310 AM EST Wed Nov 26 2025

As the low makes its way through central Upper MI this morning,
expect quickly accumulating snowfall of 1+ inches per hour to
continue across the western 1/3rd of the UP while rainfall continues
across the eastern 2/3rds, save for parts of the central as the
low's center moves through the region. With water vapor showing a
strong TROWAL over the western third, and the SPC mesoanalysis
backing this up with strong 925mb and 850mb frontogenesis over
there, snowfall rates of 1+ inches per hour are being realized;
looking at webcams, it seem like current snow totals are ranging
anywhere from around an inch over the spine of the Keweenaw as of
210am this morning to 6+ inches over by Ironwood (Gile, WI observer
sent in a report of 6 inches to NWS DLH at around 210am EST). While
the colder air looks to move eastward with time more slowly today
than previously expected (for example, snowfall looks to start in
the Marquette area now around noon instead of 7 AM as was predicted
yesterday), even so, expect snow totals to only be a few inches
lower than what was predicted from yesterday morning between 7 AM
EST today to 7 PM EST Thanksgiving Day. With most guidance having
the low's center arriving near the city of Marquette around 7 AM
this morning and hanging around for the rest of the morning hours,
this will set up the western third of the U.P. with northeast to
north-northeast upslope flow and lake enhancement, not to mention
the strong synoptic forcing of the moisture-rich air found in the
TROWAL of the low. Thus, we can expect snowfall rates of 1-2+"
inches per hour to continue over the western third as cold air
advection just behind the low allows very strong winds aloft to mix
down to the sfc, bringing gusts as high as 55 mph down at times.
This will set up the area for blowing and drifting snow as the snow
ratios start to go above 10:1 and into the lower-to-mid teens:1,
allowing for whiteout conditions across open areas and near the
lakeshores of the western third of the U.P. the rest of this morning
into the afternoon hours. As the low starts to finally continue
eastward by this afternoon, expect the colder air to finally move
over the eastern 2/3rds of the U.P., quickly changing any rainfall
over to rapidly accumulating snow. While the TROWAL weakens as the
low lifts away from the U.P. today (see the trend in Q-Divergence
within the model guidance for some evidence of this), synoptic-scale
dynamics as well as upslope and lake enhancement from north to north-
northwest winds will allow for snow to accumulate quickly over the
north central this afternoon (thinking 1+ inch per hour rates).
Eventually, the last of the rainfall in our CWA looks to turn over
to lake enhanced snow over the far east by this evening. As the snow
ratios quickly soar above 10:1 in the lake enhanced snow areas
(especially behind the TROWAL), the blowing snow threat increases as
the the cold air advection behind the low will continue to bring
strong winds aloft to the sfc tonight through Thanksgiving. In
addition, while the synoptic component of the snowfall will be lost
from west to east late today through tonight, northwest to north-
northwest lake effect snow showers will continue as delta-Ts range
up to around 20C and remnant troughing remains across the Upper
Great Lakes. Thus, expect blizzard conditions to continue over most
of the western third today into tonight, and for the near lakeshore
areas of Marquette and Alger counties into Thanksgiving Day; 1/2 to
1+ inch per hour lake effect snowfall rates will also remain
possible over the rest of the eastern U.P. and far interior western
areas as well (save the south central; not much more than flurries
and light snowfall is expected) through Thanksgiving.

As the troughing begins to weaken throughout Thanksgiving Day,
expect the lake effect snowfall to slowly dwindle and diminish in
intensity the rest of the day through Friday, with some models even
ending the lake effect snow showers over the west by Friday evening.
However, as it looks like lake effect snow may be wrapping up over
the east on Saturday, another shortwave low looks to bring some
fluffy, dry snowfall back over the U.P. late this weekend into early
next week. While impacts with this system are projected to be lower
(if the current track still holds), the shortwave low could bring
some accumulating snowfall to the entirety of the U.P., including
the south central which is kind of being 'skunked' by this current
winter storm. In addition, some lake enhancement and eventually lake
effect snow looks possible behind this shortwave early next week.

&&

.AVIATION /06Z TAFS THROUGH 06Z THURSDAY/...
Issued at 1239 AM EST Wed Nov 26 2025

A winter storm will move through the U.P throughout the TAF period.
Overall expect minimums to LIFR conditions to dominate the TAF
period. Recent guidance has slowed the system down some which will
impact the timing of the changeover from rain to snow (delaying it
for SAW).

Rain has already changed to snow at IWD and it beginning to
transition from rain to snow at CMX. The combination of moderate to
heavy snow and wind will create blizzard conditions by Wednesday
morning, continuing through much of the day. Similar conditions will
spread into SAW during the early afternoon as rain changes to snow
and winds become gusty. Wind gusts up to 40 kt can be expected with
up to 50 kt possible at CMX.

As the storm pushes to the east late Wednesday snow will transition
to lake effect snow showers. Somewhat drier air should allow CIGs
and VIS to improve to IFR, however, periods of VLIFR in moderate to
heavy lake effect snow showers could continue well into the night.

&&

.MARINE...
Issued at 331 AM EST Wed Nov 26 2025

A strong early season winter low pressure system is progressively
increasing northeast to northerly gales up to 45 knots over the lake
early this morning, with northerly Storm Force Winds up to 50 knots
developing from time to time over the central lake later this
morning and again this afternoon as the low moves over the central
U.P. before lifting through the Straits this evening. As strong cold
air advection continues in the wake of the low, expect north-
northwest to northwest gales to continue across the lake tonight
through Thanksgiving, before dwindling down below gales late
Thursday night/early Friday morning as the troughing at the sfc
diminishes and a very weak ridge tries to move over the Upper Great
Lakes; expect the winds to become 20 knots or less again by Friday
night as the peak of the weak ridge moves overhead. Overall, could
see significant wave heights of 15 to 20 ft across the lake today,
with some wave heights getting over 20 ft late this afternoon into
this evening over the central/eastern lake (thinking between
Marquette and Munising and near Manitou Island). In addition to the
winds and waves, some light freezing spray may be seen over the
waters late tonight through the Thanksgiving holiday into Thursday
night.

Don't expect the light winds to stick around all that long though
for this weekend, as another shortwave low lifts from the Southern
Plains through the Great Lakes region. Thus, we could see north to
northeasterly winds of 20 to 30 knots return to the lake Sunday,
with a few gales up to 35 knots not being out of the picture either
(up to around a 20% chance).

&&

.MQT WATCHES/WARNINGS/ADVISORIES...
Upper Michigan...
  Blizzard Warning until 7 AM EST /6 AM CST/ Thursday for
     MIZ001>004-009.

  Lakeshore Flood Advisory until 1 PM EST Thursday for MIZ001.

  Lakeshore Flood Advisory until 7 PM EST /6 PM CST/ this
     evening for MIZ002-009.

  Lakeshore Flood Advisory from 7 AM this morning to 1 AM EST
     Thursday for MIZ003.

  Lakeshore Flood Advisory from 7 AM this morning to 1 PM EST
     Thursday for MIZ005.

  Blizzard Warning from 10 AM this morning to 10 AM EST Thursday
     for MIZ005.

  Lakeshore Flood Advisory from 1 PM this afternoon to 1 AM EST
     Friday for MIZ006.

  Blizzard Warning from 3 PM this afternoon to 7 PM EST Thursday
     for MIZ006.

  Winter Storm Warning from 3 PM this afternoon to 7 PM EST
     Thursday for MIZ007-013-014-085.

  Lakeshore Flood Advisory from 1 AM Thursday to 1 AM EST Friday
     for MIZ007.

  Winter Storm Warning until 7 AM EST /6 AM CST/ Thursday for
     MIZ010-084.

  Winter Weather Advisory from 9 AM this morning to 6 PM CST
     this evening for MIZ011-012.

Lake Superior...
  Gale Warning until 7 AM EST /6 AM CST/ Thursday for LSZ162-
     240>242.

  Gale Warning until 7 AM EST this morning for LSZ243-244-264.

  Storm Warning from 7 AM this morning to 1 PM EST this
     afternoon for LSZ243-244-264.

  Gale Warning until 1 PM EST Thursday for LSZ245>247.

  Gale Warning until 7 PM EST Thursday for LSZ248.

  Gale Warning from 1 PM this afternoon to 1 AM EST Friday for
     LSZ249.

  Gale Warning from 4 PM this afternoon to 1 AM EST Friday for
     LSZ250-251-267.

  Gale Warning until 5 AM EST early this morning for LSZ263.

  Storm Warning until 1 PM EST this afternoon for LSZ263.

  Gale Warning until 4 PM EST this afternoon for LSZ265-266.

  Storm Warning from 4 PM this afternoon to 11 PM EST this
     evening for LSZ265-266.

Lake Michigan...
  Gale Warning from 2 PM this afternoon to 1 AM EST Friday for
     LMZ221-248-250.

&&

DISCUSSION...TAP
AVIATION...NL
MARINE...TAP
Hazardous weather outlook, Nov 26, 2:17 AM CST, 43 minutes before
Hazardous Weather Outlook
National Weather Service Marquette MI
317 AM EST Wed Nov 26 2025

MIZ001>007-009>014-084-085-270830-
Keweenaw-Ontonagon-Northern Houghton-Baraga-Marquette-Alger-Luce-
Gogebic-Iron-Dickinson-Menominee-Delta-Southern Schoolcraft-
Southern Houghton-Northern Schoolcraft-
317 AM EST Wed Nov 26 2025 /217 AM CST Wed Nov 26 2025/

This Hazardous Weather Outlook is for portions of central Upper
Michigan and western Upper Michigan.

.DAY ONE...Today and Tonight

Heavy and blowing snow continue to impact the western third and
spread into the north central and eastern U.P. late today through
tonight. Snowfall could accumulate at 1+ inch per hour for
several hours, and with blowing snow further reducing
visibilities, traveling will be very difficult to impossible at
times. See the latest Winter Weather Message for additional
details.

Minor lakeshore flooding and beach erosion is possible across the
lakeshore of Gogebic, Ontonagon, northern Houghton, Keweenaw,
Marquette, Alger, and Luce counties today and tonight. See the
latest Lakeshore Flood Advisories for additional information.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Lake effect snow and wind will continue to impact the
Thanksgiving holiday weekend. Heavy and blowing snow will make
travel very difficult to nearly impossible at times. Travelers and
interested parties should continue to monitor the forecast and
make appropriate changes to plans in response to hazardous winter
conditions. See the latest Winter Weather Message for additional
details.

Minor lakeshore flooding and beach erosion is possible across the
Lake Superior shorelines of Keweenaw, Marquette, Alger, and Luce
counties Thanksgiving Day into late Thursday night. See the latest
Lakeshore Flood Advisories for additional details.

.SPOTTER INFORMATION STATEMENT...

Spotters are encouraged to submit snowfall reports to the National
Weather Service via phone, on our website, or through social
media.

LSZ162-240>251-263>267-270830-
Lake Superior west of a line from Saxon Harbor WI to Grand
Portage MN beyond 5NM-Saxon Harbor WI to Black River MI-
Black River to Ontonagon MI-
Ontonagon to Upper Entrance of Portage Canal MI-
Upper Entrance of Portage Canal to Eagle River MI-
Eagle River to Manitou Island MI-
Manitou Island to Point Isabelle MI-
Point Isabelle to Lower Entrance of Portage Canal MI-
Lower Entrance of Portage Canal To Huron Islands MI Including
Keweenaw and Huron Bays-Huron Islands to Marquette MI-
Marquette to Munising MI-Munising to Grand Marais MI-
Grand Marais to Whitefish Point MI-
Lake Superior from Saxon Harbor WI to Upper Entrance to Portage
Canal MI 5NM off shore to the US/Canadian border including Isle
Royale National Park-
Lake Superior from Upper Entrance to Portage Canal to Manitou
Island MI 5NM off shore to the US/Canadian Border-
Lake Superior West of Line from Manitou Island to Marquette MI
Beyond 5NM from shore-
Lake Superior East of a line from Manitou Island to Marquette MI
and West of a line from Grand Marais MI to the US/Canadian Border
Beyond 5NM from shore-
Lake Superior from Grand Marais MI to Whitefish Point MI 5NM off
shore to the US/Canadian border-
317 AM EST Wed Nov 26 2025 /217 AM CST Wed Nov 26 2025/

This Hazardous Weather Outlook is for portions of Central Lake
Superior...Eastern Lake Superior and Western Lake Superior.

.DAY ONE...Today and Tonight

Northeast becoming north and eventually northwest gales to 45
knots are expected across Lake Superior today and tonight. Storm
Force Winds to 50 knots are also expected across the central lake
at times today. See the latest Open Lake Forecast and Marine
Weather Message for additional details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Northwest gales to 45 knots continue across mainly the eastern
half of the lake. See the latest Open Lake Forecast and Marine
Weather Message for additional details.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

LMZ221-248-250-270830-
Green Bay North of line from Cedar River MI to Rock Island
Passage-Seul Choix Point to Point Detour MI-
5NM East of a line from Fairport MI to Rock Island Passage-
317 AM EST Wed Nov 26 2025

This Hazardous Weather Outlook is for portions of Northern Lake
Michigan.

.DAY ONE...Today and Tonight

Northwest gales to 45 knots are expected today through tonight.
See the latest Nearshore Zone Forecast and Marine Weather Message
for additional details.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday

Northwest gales to 40 knots are expected to continue into
Thanksgiving Day. See the latest Nearshore Zone Forecast and
Marine Weather Message for additional details.

.SPOTTER INFORMATION STATEMENT...

The need for weather spotter reports is not anticipated at this
time.

TAP

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

6 blizzard, 6 winter storm. Local standard time, as filed.

Blizzard, Gogebic

When
November 26, 3:00 AM CST to 1:00 PM CST
Where
Gogebic forecast zone
Reported by
ASOS
Coordinates
46.496, -89.796 (the zone’s center; the record gives no point)

Heavy snowfall totaling 1.5 to 2.5 feet along with winds gusting 40 to 60 miles per hour resulted in blizzard conditions. Twenty-three percent of customers (around 3,200) lost power across the county. Non-essential travel was discouraged by area officials. Key impacts: transportation delays, traffic accidents, power outages, downed trees and wires, business closures.

Blizzard, Ontonagon

When
November 26, 5:00 AM EST to 2:00 PM EST
Where
Ontonagon forecast zone
Reported by
ASOS
Coordinates
46.778, -89.305 (the zone’s center; the record gives no point)

Heavy snowfall totaling 1.5 to 2.5 feet along with winds gusting 40 to 60 miles per hour resulted in blizzard conditions. Twenty-two percent of customers (around 1,300) lost power across the county. Non-essential travel was discouraged by area officials. Key impacts: transportation delays, traffic accidents, power outages, downed trees and wires, business closures.

Blizzard, Keweenaw

When
November 26, 6:00 AM EST to 3:00 PM EST
Where
Keweenaw forecast zone
Reported by
ASOS
Coordinates
47.283, -88.212 (the zone’s center; the record gives no point)

Heavy snowfall totaling 1.5 to 2 feet along with winds gusting 40 to 60 miles per hour resulted in blizzard conditions. Twenty-seven percent of customers (around 1,300) lost power across the county. Key impacts: transportation delays, traffic accidents, power outages, downed trees and wires, business closures.

Blizzard, Northern Houghton

When
November 26, 6:00 AM EST to 3:00 PM EST
Where
Northern Houghton forecast zone
Reported by
ASOS
Coordinates
46.992, -88.652 (the zone’s center; the record gives no point)

Heavy snowfall totaling 1 to 2 feet along with winds gusting 40 to 60 miles per hour resulted in blizzard conditions. Twelve percent of customers (around 3,500) lost power across the county. Several hospital facilities were closed due to the storm. Key impacts: transportation delays, traffic accidents, power outages, downed trees and wires, business closures.

Winter Storm, Southern Houghton

When
November 26, 6:00 AM EST to November 27, 1:00 AM EST
Where
Southern Houghton forecast zone
Reported by
Trained Spotter
Coordinates
46.992, -88.652 (the zone’s center; the record gives no point)

Heavy snow totaling 1.5 to 2.5 feet along with winds gusting 35 to 45 miles per hour resulted in very difficult travel conditions due to accumulating and blowing snow. The heavy snow and strong winds downed some trees and powerlines, resulting in power outages. Twenty-two percent of customers (around 3,500) lost power due to the storm. Key impacts: transportation delays, traffic accidents, power outages, downed trees and wires, business closures.

Winter Storm, Iron

When
November 26, 6:00 AM CST to November 27, 1:00 AM CST
Where
Iron forecast zone
Reported by
Trained Spotter
Coordinates
46.209, -88.530 (the zone’s center; the record gives no point)

Heavy snow 6 to 18 inches (heaviest in the western part of the county) along with winds gusting 35 to 45 miles per hour resulted in very difficult travel conditions due to accumulating and blowing snow. The heavy snow and strong winds downed some trees and powerlines, resulting in power outages. Around 15 percent of customers (around 1,400) lost power due to the storm. Key impacts: transportation delays, traffic accidents, power outages, downed trees and wires, business closures.

Blizzard, Baraga

When
November 26, 9:00 AM EST to 6:00 PM EST
Where
Baraga forecast zone
Reported by
ASOS
Coordinates
46.700, -88.352 (the zone’s center; the record gives no point)

Heavy snowfall totaling 1 to 2.5 feet along with winds gusting 40 to 60 miles per hour resulted in blizzard conditions. Fifty-three percent of customers (around 1,400) lost power across the county. Non-essential travel was discouraged by area officials. Key impacts: transportation delays, traffic accidents, power outages, downed trees and wires, business closures.

Winter Storm, Marquette

When
November 26, 12:00 PM EST to November 27, 10:00 AM EST
Where
Marquette forecast zone
Reported by
Trained Spotter
Coordinates
46.663, -87.573 (the zone’s center; the record gives no point)

Heavy snow of 1 to 2 feet along with winds gusting 35 to 45 miles per hour resulted in very difficult travel conditions due to accumulating and blowing snow. The heavy snow and strong winds downed some trees and powerlines, resulting in power outages. Eleven percent of customers (around 3,600) lost power due to the storm. Non-essential government functions were suspended due to the storm. Key impacts: transportation delays, traffic accidents, power outages, downed trees and wires, business closures.

Blizzard, Alger

When
November 26, 5:00 PM EST to November 27, 7:00 PM EST
Where
Alger forecast zone
Reported by
ASOS
Coordinates
46.451, -86.548 (the zone’s center; the record gives no point)

Heavy snowfall totaling 6 to 18 inches along with winds gusting 40 to 60 miles per hour resulted in blizzard conditions. Key impacts: transportation delays, traffic accidents, downed trees and wires, business closures.

Winter Storm, Delta

When
November 26, 7:00 PM EST to November 27, 7:00 PM EST
Where
Delta forecast zone
Reported by
Trained Spotter
Coordinates
45.792, -86.871 (the zone’s center; the record gives no point)

Heavy snow ranging from a trace in the western part of the county to nearly two feet in the east, along with winds gusting 35 to 45 miles per hour, resulted in very difficult travel conditions due to accumulating and blowing snow. The heavy snow and strong winds downed some trees and powerlines, resulting in around 550 customers losing power. Key impacts: transportation delays, traffic accidents, power outages, downed trees and wires, business closures.

Winter Storm, Northern Schoolcraft

When
November 26, 10:00 PM EST to November 27, 7:00 PM EST
Where
Northern Schoolcraft forecast zone
Reported by
Trained Spotter
Coordinates
46.043, -86.177 (the zone’s center; the record gives no point)

Heavy snow ranging from 4 to 12 inches (heaviest in the western part of the county) along with winds gusting 35 to 45 miles per hour, resulted in very difficult travel conditions due to accumulating and blowing snow. Key impacts: transportation delays, traffic accidents, business closures.

Winter Storm, Southern Schoolcraft

When
November 26, 10:00 PM EST to November 27, 7:00 PM EST
Where
Southern Schoolcraft forecast zone
Reported by
Trained Spotter
Coordinates
46.043, -86.177 (the zone’s center; the record gives no point)

Heavy snow ranging from 4 to 12 inches (heaviest in the western part of the county) along with winds gusting 35 to 45 miles per hour, resulted in very difficult travel conditions due to accumulating and blowing snow. Key impacts: transportation delays, traffic accidents, business closures.

What these are

Blizzard
Sustained winds or frequent gusts of 35 mph or more with falling or blowing snow that cuts visibility below a quarter mile for three hours or longer.
Winter Storm
A storm that brought snow, sleet or freezing rain at warning levels, usually over several hours or days.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Michigan in 2025Every state in 2025This day in weather historyWarnings in Michigan, November 2025

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1302056, 1302054, 1302051, 1302053, 1302065, 1302068, 1302057, 1302070, 1302061, 1302071, 1302072, 1302073.